# SDR 96ZZZX2233

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65CR
- Make and model: Beech B300
- Aircraft serial: FL60
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 9550B
- Condition: Failed
- Location: Turn/Slip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MODEL OF TURN AND SLIP INDICATOR HAS A HIGH FAILURE RATE.  (BOTH THE PILOT'S AND COPILOT'S USE THE SAME INDICATOR.)  SUBMITTER STATES CHANGED 6 UNITS SINCE THE FIRST OF THE YEAR.  THE HIGH TIME UNIT HAS 45 HOURS ON IT SINCE OVERHAUL, MOST HAD LESS.
